NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 23, 2017
HCV & Seizures?
I recently had full blood work & a CT scan of the abdomin to check on the liver. Biliary had the only "bad" #`s. The scan showed no carcinoma. The only biopsy showed a "0" done in early 2000. I do have a # of signs, such as lack of energy, swelling legs, etc. I average 3-4 auras a month & take 3 drugs that go thru the liver. I have refused the hep. drugs, because it has been heard/read that they can cause seizures. Do you have any knowledge of the seizures & hep. drugs causing problems? Thanks!
The more common side effects of treatment for HCV are fatigue, muscle aches, depression (or worsening of depression if it already exists), low white blood cell, red blood cell and platelet counts. Some people also develop new rashes. These are definitely the most common side effects.
Julia Gore Thornton, MD
Assistant Professor of Medicine
School of Medicine
Case Western Reserve University